MathSciNet Relay Station
MathSciNet bibliographic data
MR1761772 78A25 (35B40 35C20 35Q60 78A55)
Ammari, H.; Buffa, A.; Nédélec, J.-C. A justification of eddy currents model for the Maxwell equations. SIAM J. Appl. Math. 60 (2000), no. 5, 1805–1823.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement